# SDR 9610939968

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Dome T Cap
- Condition: Corroded
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE PRESSURE DOME T-CAP AT FS 604, LONGERON 30.  REPAIRED T-CAP (P/N 5914865-29) PER EA 99-109435.
